Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Sciatic nerve and ED, how can I fix it ?

hi, I always had trouble with my back but about a year ago I pinched some nerves , went to the chiropracter and they told me that it is a pinched sciatic nerve , the situation got worse since my left leg now feels like it fell asleep, and feels numb to the touch, about the same time when this started to happen I began experiencing ED, can these to things be related and is there anything that can be done to fix it ?
Asked On : Mon, 14 Feb 2011
Answers:  1 Views:  694
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for query,
You have not mentioned your age.If you are elderly then chances of having lumbo sacral spondilitis or degenerative changes in your spinal cord giving sciatic pain and if lower lumber or sacrum is affected you may have problem of ED.
Go for blood sugar as Ed may be due to diabetes.
Go for X ray lumbo sacral region.
Consult orthopedic and seek advice,
Ok and bye.
Answered: Fri, 12 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor